# SDR ORJA9975

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: EM1267
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT RNO, SEVERAL CABIN EMERGENCY LIGHTS INOPERABLE.  REMOVED AND REPLACED BATTERIES.  OPS CHECK GOOD.  (M)
